# SDR CA021115023

- Difficulty date: November 15, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 5,976 hours
- Engine: Lyc TIO540C1A
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 1710013
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOURS INSPECTION, FOUND RT AILERON INBOARD TRAILING EDGE RIB CRACKED AROUND BOTTOM MOUNTING NUT. UPON REMOVAL OF RIB, THE AILERON SPAR IS ALSO CRACKED AT SAME LOCATION.
